# SDR AALA201703249021

- Difficulty date: March 20, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N949UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000102
- Aircraft time: 20,520 hours, 17,155 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067358007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LEFT HAND FORWARD MAIN CABIN INBOARD SEAT TRACK CROWN AT -Y276 BETWEEN FR 20 AND FR 23. REPAIRED SEAT TRACK PER SRM 53-00-10 AND EA 268427.
